I had a d and c and after three weeks I haf sex and the condom slip I ran like hell within 30 minutes I took n.c what I started to read the leaflet I realized that one side effect could be an etopic pregnancy I am worried my d and c was strange to have happened I have always had successful pregnancy twice this is all very stressful I have diarrhea and headache very tired and sleepy when I drank the pill I had already been fasting and continued to do so by only eating toast bread dont know when I should get my period being said it would change this is the fifth day of taking n.c
The usual pattern with these pills is the girls may have breakthru bleeding a few days after they take it, then their periods are around a week late. As far as the potential for ectopic pregnancy, I can't find a statistic. I can tell you that if you had one, you'd be running to the dr, the pain can be incredible. I had one long before these pills ever came out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2014 • 1 answer
Next Choice - the condom broke while sex (may 7) I took the pill 71 hours later. should I be worried
Posted 17 May 2014 • 2 answers
Posted 23 Dec 2014 • 1 answer
Posted 11 May 2015 • 1 answer
Posted 24 Jun 2015 • 2 answers